MathSciNet Relay Station
MathSciNet bibliographic data
MR2493391 (2010c:47236) 47J25 (47H10)
Ceng, Lu-Chuan; Petruşel, Adrian; Yao, Jen-Chih Strong convergence of modified implicit iterative algorithms with perturbed mappings for continuous pseudocontractive mappings. Appl. Math. Comput. 209 (2009), no. 2, 162–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement